Bergman Spaces For The Solutions Of Linear Partial Differential Equations.
Revista colombiana de matematicas, Tome 18 (1984), pp. 137-144
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Bergman integral operator, second-order, elliptic, linear partial differential equations, Bergman space property
@article{RCM_1984__18_181738,
author = {Maher M.H. Marzuq},
title = {Bergman {Spaces} {For} {The} {Solutions} {Of} {Linear} {Partial} {Differential} {Equations.}},
journal = {Revista colombiana de matematicas},
pages = {137--144},
year = {1984},
volume = {18},
zbl = {0589.35007},
url = {http://geodesic.mathdoc.fr/item/RCM_1984__18_181738/}
}
Maher M.H. Marzuq. Bergman Spaces For The Solutions Of Linear Partial Differential Equations.. Revista colombiana de matematicas, Tome 18 (1984), pp. 137-144. http://geodesic.mathdoc.fr/item/RCM_1984__18_181738/